# SDR C2XA03CL092

- Difficulty date: April 16, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11655
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING AT ROW 7-12 WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY CHARGER.OPERATIONAL CHECKS WERE GOOD.
